Did anyone's 4-month old have bad vaccine reactions?

Kathy - posted on 11/14/2008 ( 4 moms have responded )

2

14

0

he's been fussing and having trouble eating and sleeping since Wednesday! I'm starting to think I should switch to an alternative vaccine schedule?

MOST HELPFUL POSTS

Jennifer - posted on 04/11/2011

317

11

19

This is unfortunatlely a normal reaction. It will pass. Please consider heavily not vaccinating or going to an alternate schedule. Those places in the US where vaccination rates have dropped have seen a dramatic increase in the recurrance of those illnesses we don't want our children to get. Like in California, 5 children from wealthy, educated homes died from whooping cough last year because their parents did not want to vaccinate their children. I know it can be stressful, believe me, I have a child diagnosed with Autism and had to do a lot of research before I felt comfortable getting her vaccinated, but I know it's the best thing for her long term health.

This conversation has been closed to further comments

4 Comments

View replies by

[deleted account]

From what I've read, it sounds like those are normal reactions to vaccines. My daughter was also fussy after her 4 mo. shots. She got a little fever and one of the vaccine sites on her leg swelled up and turned bright red for a couple of days. Again this was all normal according to her ped., and we gave her a little baby Tylenol with the doc's okay, but it never hurts to call and ask if you are concerned. No question is too silly or dumb when it comes to your babies. Plus the doctors and nurses are used to it.

Mara - posted on 11/14/2008

36

4

1

My child hasn't received her vaccines yet, and actually we'll be delaying them until we can assess her immune system (like around 2yrs - in Japan, they don't do any vaccinating until the child is two for this reason). We may choose not to vaccinate at all due to research we've done and our belief in the strength and health of the natural human body. Some children, especially boys, have a weaker immune system and injecting them with foreign substances (like vaccines) can have an adverse affect. I would strongly suggest doing some research and reading up on this before you choose to get more vaccines. I wouldn't want anything to happen to your beautiful little guy. Check out Dr. Sears, The Vaccine Book - probably a good starting point if you haven't read it and he offers an alternative vaccine schedule. Or you may just want to wait til he's bigger and stronger. Hope this helps.

Ellie - posted on 11/14/2008

7

13

3

hello, my daughter had a bad reaction to her 2 month vaccines so at 4 months i gave her baby tylenol before the shots and nursed her immediately after. She is due for her 6 month shots next week and I plan to do the same. But i would definately talk to your pedi before giving him anything. If you think about how you feel after a shot, they feel the same, sore and achy and it interferes with their eating and sleeping. good luck!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms